Elliptic Quadratic Operator Equations

Rasul Ganikhodzhaev, Farrukh Mukhamedov, Mansoor Saburov

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


The paper is devoted to the study of elliptic quadratic operator equations over the finite dimensional Euclidean space. We provide necessary and sufficient conditions for the existence of solutions of elliptic quadratic operator equations. The iterative Newton-Kantorovich method for stable solutions is also presented.

Original languageEnglish
Pages (from-to)29-74
Number of pages46
JournalActa Applicandae Mathematicae
Issue number1
Publication statusPublished - Feb 15 2019


  • Elliptic operator
  • Newton-Kantorovich method
  • Number of solutions
  • Quadratic operator
  • Rank of elliptic operator
  • Stable solution

ASJC Scopus subject areas

  • Applied Mathematics


Dive into the research topics of 'Elliptic Quadratic Operator Equations'. Together they form a unique fingerprint.

Cite this